RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 3-4, Pages 175–196 (Mi izv5539)  

Sur les relations entre les nombres des classes des formes quadratiques binaires et positives. Deuxième Mémoire, II

J. Uspenskij (J. Ouspensky)


Full text: PDF file (1883 kB)

Bibliographic databases:
Language:

Citation: J. Uspenskij (J. Ouspensky), “Sur les relations entre les nombres des classes des formes quadratiques binaires et positives. Deuxième Mémoire, II”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:3-4 (1926), 175–196

Citation in format AMSBIB
\Bibitem{Usp26}
\by J.~Uspenskij (J.~Ouspensky)
\paper Sur les relations entre les nombres des classes des formes quadratiques binaires et positives. Deuxi\`eme M\'emoire,~II
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 3-4
\pages 175--196
\mathnet{http://mi.mathnet.ru/izv5539}
\zmath{https://zbmath.org/?q=an:51.0131.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv5539
  • http://mi.mathnet.ru/eng/izv/v20/i3/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:85
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019